Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 2(36), Pages 180–190 (Mi umn8418)  

This article is cited in 12 scientific papers (total in 12 papers)

Scientific notes and problems

On an application of the fixed point principle in the theory of linear transformations of spaces with an indefinite metric

M. G. Krein


Full text: PDF file (841 kB)

Bibliographic databases:

Citation: M. G. Krein, “On an application of the fixed point principle in the theory of linear transformations of spaces with an indefinite metric”, Uspekhi Mat. Nauk, 5:2(36) (1950), 180–190

Citation in format AMSBIB
\Bibitem{Kre50}
\by M.~G.~Krein
\paper On an application of the fixed point principle in the theory of linear transformations of spaces with an indefinite metric
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 2(36)
\pages 180--190
\mathnet{http://mi.mathnet.ru/umn8418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=48702}
\zmath{https://zbmath.org/?q=an:0037.20601}


Linking options:
  • http://mi.mathnet.ru/eng/umn8418
  • http://mi.mathnet.ru/eng/umn/v5/i2/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Shulman, “One fixed-point theorem”, Funct. Anal. Appl., 13:1 (1979), 74–75  mathnet  crossref  mathscinet  zmath
    2. V. S. Shulman, “Fixed points of linear-fractional transformations”, Funct. Anal. Appl., 14:2 (1980), 162–163  mathnet  crossref  mathscinet  zmath
    3. T. Ya. Azizov, S. A. Khoroshavin, “Invariant subspaces of operators which act in a space with indefinite metric”, Funct. Anal. Appl., 14:4 (1980), 247–252  mathnet  crossref  mathscinet  zmath  isi
    4. Yu. A. Neretin, “A semigroup of operators in the boson fock space”, Funct. Anal. Appl., 24:2 (1990), 135–144  mathnet  crossref  mathscinet  zmath  isi
    5. A. A. Shkalikov, “Invariant Subspaces of Dissipative Operators in a Space with Indefinite Metric”, Proc. Steklov Inst. Math., 248 (2005), 287–296  mathnet  mathscinet  zmath
    6. A. A. Shkalikov, “Dissipative Operators in the Krein Space. Invariant Subspaces and Properties of Restrictions”, Funct. Anal. Appl., 41:2 (2007), 154–167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. V. V. Kozlov, “Spectral properties of operators with polynomial invariants in real finite-dimensional spaces”, Proc. Steklov Inst. Math., 268 (2010), 148–160  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. V. V. Kozlov, “Problem of stability of two-link trajectories in a multidimensional Birkhoff billiard”, Proc. Steklov Inst. Math., 273 (2011), 196–213  mathnet  crossref  mathscinet  zmath  isi  elib
    9. S. G. Pyatkov, “On the existence of maximal semidefinite invariant subspaces for $J$-dissipative operators”, Sb. Math., 203:2 (2012), 234–256  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. V. A. Khatskevich, V. A. Senderov, “Operator linear-fractional relations: main properties and applications”, Journal of Mathematical Sciences, 202:5 (2014), 667–683  mathnet  crossref
    11. M. V. Ahramovich, M. A. Muratov, V. S. Shulman, “Fuglede–Putnam Theorem in Algebras with Involutions”, Math. Notes, 98:4 (2015), 537–549  mathnet  crossref  crossref  mathscinet  isi  elib
    12. E. V. Kissin, V. S. Shulman, “O predstavleniyakh grupp i algebr v prostranstvakh s indefinitnoi metrikoi”, Posvyaschaetsya pamyati professora N.D. Kopachevskogo, SMFN, 67, no. 2, Rossiiskii universitet druzhby narodov, M., 2021, 295–315  mathnet  crossref
  • Успехи математических наук
    Number of views:
    This page:455
    Full text:227
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021